I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1996, VOLUME 2, NUMBER 3, PAGES 637-654
V. N. Basmanov
View as HTML View as gif image
Covariant functors of finite degree on the category of Hausdorff compact spaces and the category of metrizable spaces are investigated. Theorems about preservation by the functors of some classes of spaces, in particular absolute extenzors in a given dimension are proved.
|Main page||Contents of the journal||News||Search|
Last modified: March 19, 2005